# SDR CALA2022081602105

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 75,987 hours, 27,046 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Part number: 148A871210
- Condition: Damaged
- Location: Sta 1088/Str5r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL ANGLE IN HORIZONTAL STABILIZER CENTER SECTION AREA, JUST ABOVE WHERE UPPER RH SLIDING SEAL AFT TRACK TURNS INWARD, IS WORN FROM CONTACT WITH SLIDING SEAL THAT WAS NOT BEING CAPTURED BY SEAL TRACK. SEE PICS. REMOVED  UPPER  R/H STAB SLIDING PLATE TO F.O.M. HORIZONTAL STAB TRIM SYSTEM HAS BEEN RE-ACTIVATED FOT OTHER MAINTENANE. WILL NEED DE-ACTIVATED AGAIN FOR SAFETY PRIOR TO CONTINUING WORK ON THIS L/P. REMOVED CLIP AT STA 1088 STR 5R. REF SRM 51-40-02. DAMAGE TO STRINGER 5R MEASURES 0.800 IN L BY 0.160 IN W BY 0.065 DAMAGE TO STRINGER 5R MEASURES 0.800 IN L BY 0.160 IN W BY 0.065 ADD MORE PHOTOS. IN D. SEE ATTACHED DRAWING AND PHOTOS. IN D. SEE ATTACHED DRAWING AND PHOTOS. REMOVED FRAME TIE AR STA 1156 TO FOM..MOVED STRINGER AFT TO FOM REMOVED FASTENERS AND BRACKET SECURING DAMAGED STRINGER. AND EVALUATE DAMAGE..PHOTOS ADDED MEASURE APPROX .070 DEEP .800 STRINGER REMAINS TRAPPED BEHIND FRAMES. LENGTH AND .200 WIDE REMOVED DAMAGE FROM STRINGER REF AVO 09957 REPAIR INSTRUCTIONS PERFORMED HFEC ON TRIM OUT PER 737 NDT PART6,51-00-00. NO CRACKS C/W AVO9957, STEP 4 HFEC, OK TO CONTINUE. COMPLETED REPAIR INSTRUCTIONS STEP 5 OF AVO 09957.  REQUEST INSP COMPLIED WITH AVO9957 STEPS6 AND 7, PERFORMED HFEC HOLES AND TREATED AND PRIMED TRIMMED AREA OF STRINGER REF AVO9957 REPAIR STEPS A1-A3 COMPLETED.  REQUEST INSP TO PERFORM HFEC REF STEP 4 NOTED. TO PERFORM HFEC OF HOLES AND COUNTERSINKS REF AVO REPAIR COUNTERSINK INSPECTION ON REMOVED FASTENER LOCATIONS PER 737 NDT INSTRUC
